Equate - Anti-Diarrheal, Loperamide 2 mg, 200 Caplets (Compare to Imodium) by Equate at Online Medicine Tips. Hurry! Limited time offer. Offer valid only while supplies last. Take control with Equate Anti-Diarrhea Caplets. Equate Anti-Diarrheal works with your body to get it back to normal when you have diarrhea.Compare to Imodium A-D Active Ingredient.. Loperamide Hydrochloride Tablets, 2 mg.. Controls the Symptoms of Diarrhea.. 200 Caplets..
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product by Equate, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
Multi-symptom relief from heartburn, indigestion, upset stomach, nausea and diarrhea. Packaged for individual use to replenish first aid stations and kits.Packaged for individual use to replenish first aid stations and kits.
mpn: ASINPPOBTYO6745, ean: 0767842225854,
Berkley Jensen Anti-Diarrheal are the fastest single ingredient OTC anti-diarrheal allowing you to get back to doing the things you love. This product helps control the symptoms of diarrhea, including Travelers' Diarrhea.Controls symptoms of diarrhea...
mpn: PPAX1328410, ean: 0305364306080,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 9 Retail PackageProduct of Rugby. Pack of 9.
INDICATIONS:Imodium A-D Loperamide Hcl 2 Mg Anti Diarrheal SoftgelsSoothe your diarrhea symptoms with Imodium A-D Softgels. Each softgel caplet contains two milligrams of loperamide hydrochloride that helps relieve diarrhea symptoms, including travel...